# SDR DL764091506

- Difficulty date: September 14, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 33,369 hours, 8,249 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Intermittent
- Location: Lt Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RETURN TO BLOCK X2 WITH L PACK INOP.  LT CTC NO EXISTING FAULTS.  SYS TEST FAILED AFT TRIM VLV 21-61130.  REPLACED VLV, LEAK CHECK GOOD.  SYS TEST AND PNEU T/E WITH APU AIR PASS.  NO FAULTS ON ASCTU.  DID OPS TEST ON FL CONT VLVS, ASCTU BACKUP CONTROL.  ASCTU FAILED TO OPERATE B PACKS.  REPLACED ASCTU PER M/M.  NEW ASCTU WILL NOT OPEN FLOW CONTROL VLVS.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
